×

The Kervaire invariant of \((8k+2)\)-manifolds. (English) Zbl 0129.39003


Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] J. Adem, Sobre operaciones cohomológicas secundarias, Bol. Soc. Mat. Mexicana 7 (1962), 71-84.
[2] Edgar H. Brown Jr., Note on an invariant of Kervaire, Michigan Math. J. 12 (1965), 23 – 24. · Zbl 0129.39002
[3] E. H. Brown Jr. and F. P. Peterson, Whitehead products and cohomology operations, Quart. J. Math. Oxford Ser. (2) 15 (1964), 116 – 120. · Zbl 0124.38401
[4] Michel A. Kervaire, A manifold which does not admit any differentiable structure, Comment. Math. Helv. 34 (1960), 257 – 270. · Zbl 0145.20304
[5] Michel A. Kervaire and John W. Milnor, Groups of homotopy spheres. I, Ann. of Math. (2) 77 (1963), 504 – 537. · Zbl 0115.40505
[6] J. Milnor, Spin structures on manifolds, Enseignement Math. (2) 9 (1963), 198 – 203. · Zbl 0116.40403
[7] Franklin P. Peterson, Functional cohomology operations, Trans. Amer. Math. Soc. 86 (1957), 197 – 211. · Zbl 0212.55902
[8] F. P. Peterson and N. Stein, Secondary cohomology operations: two formulas, Amer. J. Math. 81 (1959), 281 – 305. · Zbl 0088.38801
[9] P. E. Conner and E. E. Floyd, The \?\?-bordism theory, Bull. Amer. Math. Soc. 70 (1964), 670 – 675. · Zbl 0132.19504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.